# SDR UPS202727

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Rt I/B Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK, MAINTENANCE FOUND DELAMINATION ON RT I/B AFT FLAP, UPPER SIDE, FWD I/B CORNER.  INSTALLED REPAIR PER SRM 51-40-06.
